Weighted L boundedness of pseudodifferential operators and applications

N. Michalowski, D.J. Rule, W. Staubach

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we prove weighted norm inequalities with weights in the A classes, for pseudodifferential operators with symbols in the class matamatical equation repersented that fall outside the scope of Calderón-Zygmund theory. This is accomplished by controlling the sharp function of the pseudodifferential operator by Hardy-Littlewood type maximal functions. Our weighted norm inequalities also yield L boundedness of commutators of functions of bounded mean oscillation with a wide class of operators in OPSm mathamatical equation repersented
Original languageEnglish
Pages (from-to)555-570
Number of pages16
JournalCanadian Mathematical Bulletin
Volume55
Issue number3
DOIs
Publication statusPublished - 1 Jan 2012

Fingerprint Dive into the research topics of 'Weighted L boundedness of pseudodifferential operators and applications'. Together they form a unique fingerprint.

Cite this